# SDR AALA202304193036

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 59,726 hours, 24,756 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE WINDOW SHADE AT EXIT ROW SEAT 17A WON'T OPEN ALL THE WAY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
